# SDR CA180223003

- Difficulty date: February 22, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A10
- System (JASC): 5240 · Service Doors
- Part: Seal
- Part number: C01549501109
- Condition: Damaged
- Location: Aft Service Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SER WHISTLING NOISE DOOR IN FLIGHT CABIN CREW REPORTED THAT THEY HAD A WHISTLING NOISE INTERMITTENTLY FROM DOOR 2R.  IT WOULD COME AND GO.  AFT SERVICE DOOR SEAL INSPECTED, FOUND DOOR SEAL WORN AND TWO CRACKS LOCATED ON UPPER RT SIDE OF THE DOOR PRESSURE SEAL.  PRESSURE SEAL REPLACED.  (TC NR 20180223003).
